Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2020, Volume 75, Issue 6(456), Pages 171–172 (Mi umn9986)  

Brief Communications

Bifurcations in spatially distributed chains of two-dimensional systems of equations

S. A. Kaschenko

Demidov Yaroslavl State University

DOI: https://doi.org/10.4213/rm9986

Full text: PDF file (365 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2020, 75:6, 1153–1155

Bibliographic databases:

MSC: 34K07
Received: 23.10.2020

Citation: S. A. Kaschenko, “Bifurcations in spatially distributed chains of two-dimensional systems of equations”, Uspekhi Mat. Nauk, 75:6(456) (2020), 171–172; Russian Math. Surveys, 75:6 (2020), 1153–1155

Citation in format AMSBIB
\Bibitem{Kas20}
\by S.~A.~Kaschenko
\paper Bifurcations in spatially distributed chains of two-dimensional systems of equations
\jour Uspekhi Mat. Nauk
\yr 2020
\vol 75
\issue 6(456)
\pages 171--172
\mathnet{http://mi.mathnet.ru/umn9986}
\crossref{https://doi.org/10.4213/rm9986}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=4181062}
\elib{https://elibrary.ru/item.asp?id=46784571}
\transl
\jour Russian Math. Surveys
\yr 2020
\vol 75
\issue 6
\pages 1153--1155
\crossref{https://doi.org/10.1070/RM9986}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000625979900001}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85103053383}


Linking options:
  • http://mi.mathnet.ru/eng/umn9986
  • https://doi.org/10.4213/rm9986
  • http://mi.mathnet.ru/eng/umn/v75/i6/p171

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:112
    References:12
    First page:17

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021